Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On converse gap theorems


Author: George Pólya
Journal: Trans. Amer. Math. Soc. 52 (1942), 65-71
MSC: Primary 30.0X
MathSciNet review: 0006577
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006577-0
Article copyright: © Copyright 1942 American Mathematical Society